# SDR A6WA202304018623

- Difficulty date: April 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bushing
- Part number: 600210713
- Part serial: NSN
- Condition: Unknown
- Location: Horizontal Stab
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL AND VERTICAL STAB PIVOT BUSHINGS ARE WORN BEYOND LIMITS.  ******AIRCRAFT REMOVED FROM SERVICE****** HORIZONTAL AND VERTICAL STAB PIVOT BUSHINGS ARE WORN BEYOND LIMITS.   P1A- L=2.00IN X W 0.1968IN X D=0.001IN P1B- L=2.00IN X W 0.3543IN X D=0.002IN. P1C- L=2.00IN X W 0.1968IN X D=0.001IN  P2A- L=3.50N X W 0.275IN X D=0.003IN P2B L=3.50N X W 0.393IN X D=0.002IN P2C- L=3.50IN X W 0.157IN X D=0.001IN P2D- L=3.50IN X W 0.118IN X D=0.001IN  P3C-L0.590IN X W=0.625INXD 0.0026IN   EVALUATED DAMAGE FOUND BUSHINGS TO BE OUT OF LIMITS.  INSTALLED NEW LH AND RH PIVOTS PN 600-2107-3.  PERFORMED  HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL  WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-55-11- 744 REV-- DATED 2023/05/08 AND CRJ SRM 51-11-00 REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003911 CARD NO.20153, TT: 38,125:30 TC: 36,944
